SMuscle mass problem,erectile disfunction and Sustanon 250

Patient

Q: I am 27, height 5 9 and weight 65 kg and look quiet skinny. I have been regularly working out my biceps, triceps, chest and shoulder for the past 2 months, besides joging early morning for 10 to15 mins. Even though I have gained 5 kgs ever since but there has been an imbalance in the weight gain. Much of the gain have been in my legs. Some gain in bicep n tricep but little bicep hardness Some gain in lower chest area Very little muscle mass in shoulder and upper chest I am therefore considering using Sustanon 250 injection in my shoulder to gain muscle mass and hardness. Also I have a problem of premature ejaculation and I cannot maintain an erection while 'masturbating', and last less than a minute, haven't tried sex yet. I have read that one of the cause of P.E is due to decreased testosterone level and since sustanon 250 contains testosterone' wouldn't it help cure my p.e problem as well. Do you recommend me using Sustanon 250 injection?

Doctor

A:    Sustanon 250 is a blend of four testosterone esters, and also have a  relatively mild estrogenic side effects such as gynocomastia and water-retention. Sustanon is a strong anabolic with pronounced androgenic activity. Being a strong androgen, it has the typical side effects. The use of anabolic steroids suppresses the naturally occurring testosterone in the body and, in males, may lead to a decrease in testicle size (atrophy), decreased sperm production, infertility, acne and baldness. As well, the excess steroid can be converted to estrogen in males and may lead to enlarged breasts (known as gynecomastia). Liver damage may often occur, and liver cancer is a risk. Psychiatric effects of steroids include excitation and depression. Aggression is common. Manic episodes of aggressive behavior are known as "roid rage," and violence may be the outcome. Depression and suicide may also occur. In the view that your son is still growing I do not recommend the use of such substances. I advice you to have an appointment with a endocrinologist , and get lab tests done to determine the cause of your symptoms and proceed with the right treatment for your case.

Related Q&A

Q: I am 28 years old, Caucasian, 5"7 and 121lbs. I have always been tall and slender with no major medical concerns...

Q: I am looking for someone to advise on the best supplements/Herbs/etc to help with strong erections. Not looking for V...

Q: My GP did some blood tests and they all came back fine apart from a high B12, she repeated this and it has now been t...

Q: Several years ago my iron level was low and my Dr. put me a 65 mg iron supplement. after a short time I felt much be...

Q: Can I take the supplement CLA with Wellbutrin, Ability, Cytomel and Lexapro? I'm also pre diabetic.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews